| Catalog Number |
8065752088 |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2021
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported it was difficult to aspirate during the ultrasound phase of a vitrectomy procedure.The third replacement pak was obtained and the procedure was completed.There was no patient harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.Based on our current tracking, there are no adverse trends for this reported complaint.A used fluidics management system (fms) was returned and was visually inspected.Surgical residue was observed in the aspiration line.The sample was tested using an infiniti console.The fluidics management system (fms) failed to prime and generated a system message code.The irrigation/aspiration manifold was purged and was retested.The fluidics management system (fms) primed and tuned with the ultrasonic handpiece, tip and infusion sleeve from the lab stock successfully.Aspiration flow rates met specifications.The root cause of the customer's complaint could not be established; the returned sample functioned per specification.This complaint has been reviewed and it is determined that no further actions will be pursed at this time as the sample met specifications.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).